# SDR PCSA2015011201

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727-200
- Aircraft serial: 21100
- Aircraft time: 82,883 hours, 46,652 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT ILLUMINATED.
